Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Functional invariants, with a continuity of order $p$, of one-parameter Fredholm and Volterra transformation groups


Author: A. D. Michal
Journal: Bull. Amer. Math. Soc. 31 (1925), 335-346
DOI: https://doi.org/10.1090/S0002-9904-1925-04047-1
MathSciNet review: 1561056
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1925-04047-1

American Mathematical Society